| Catalog Number |
305165 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that holes in the bd precisionglide¿ needle hub caused medication to leak out while drawing it up.The following information was provided by the initial reporter: "staff have noted what they feel to be ¿defectiveness¿ related to the bd precision glide needles 21gx1¿ (concordance item #113936) lot 2244944.Few and far between, but have been noticing holes in the side of the needle hub which causes medications to leak out during draw up.".
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval? yes.D10: returned to manufacturer on: 07-feb-2023.H6: investigation summary: it was reported there were holes on side of the needle hub that cause leakage when drawing medication.To aid in the investigation, one sample in an opened packaging blister was received for evaluation by our quality team.A visual inspection was performed.First, with a 10x magnification lens, and then with a 30x microscope.No defects or imperfections were observed.The sample was then connected to a syringe with saline solution.No leakage occurred.A device history record review was completed for provided material number 305165, lot 2244944.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed and a probable root cause could not be determined.